Remarks on a three-point boundary value problem in a differential equation of the third order
Annales Polonici Mathematici, Tome 29 (1974) no. 3, pp. 229-232
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_3_229_232,
author = {M. Gregu\v{s}},
title = {Remarks on a three-point boundary value problem in a differential equation of the third order},
journal = {Annales Polonici Mathematici},
pages = {229--232},
year = {1974},
volume = {29},
number = {3},
doi = {10.4064/ap-29-3-229-232},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-3-229-232/}
}
TY - JOUR AU - M. Greguš TI - Remarks on a three-point boundary value problem in a differential equation of the third order JO - Annales Polonici Mathematici PY - 1974 SP - 229 EP - 232 VL - 29 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-29-3-229-232/ DO - 10.4064/ap-29-3-229-232 LA - en ID - 10_4064_ap_29_3_229_232 ER -
%0 Journal Article %A M. Greguš %T Remarks on a three-point boundary value problem in a differential equation of the third order %J Annales Polonici Mathematici %D 1974 %P 229-232 %V 29 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-29-3-229-232/ %R 10.4064/ap-29-3-229-232 %G en %F 10_4064_ap_29_3_229_232
M. Greguš. Remarks on a three-point boundary value problem in a differential equation of the third order. Annales Polonici Mathematici, Tome 29 (1974) no. 3, pp. 229-232. doi: 10.4064/ap-29-3-229-232
Cité par Sources :